# SDR SIMA20011097

- Difficulty date: April 19, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Part serial: 1285
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5211 - CREW REPORTED FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 7A TO BE INOPERATIVE.  LIGHT WAS PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY UNIT FOR AFFECTED LIGHTS.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
